# SDR NOCA07807

- Difficulty date: April 2, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2611 · Smoke Detection
- Part: Pressure Switch
- Part number: 32V92
- Part serial: 3858
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD DET FAN EICAS MSG.  ACCOMPLISHED FIM TASK 26-16-00 FIG 105, FOUND FWD CARGO PRESS SWITCH AT FAULT.  REMOVED AND REPLACED PRESS SWITCH PER MM 26-16-03, ALL OPS CHECKS NORMAL.
